Polynomial operations commuting with translation
Doklady Akademii Nauk, Tome 144 (1962) no. 3, pp. 467-470
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_3_a0,
author = {D. L. Berman},
title = {Polynomial operations commuting with translation},
journal = {Doklady Akademii Nauk},
pages = {467--470},
year = {1962},
volume = {144},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_3_a0/}
}
D. L. Berman. Polynomial operations commuting with translation. Doklady Akademii Nauk, Tome 144 (1962) no. 3, pp. 467-470. http://geodesic.mathdoc.fr/item/DAN_1962_144_3_a0/